MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS

ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Model Number 509-01-032
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date: 06/08/27.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - when representative opened implant box the item did not match.Should have been item 509-01-032 however in the box was a patella implant rep mentioned did not know reference number for the patella item surgeon opened a rsp semi constrained poly and there was a patella poly inside of it.
 
Additional Manufacturer Narrative
The reason for this complaint was reported as mislabeling of an item.The healthcare professional indicated that the event occurred during surgery, near the patient.There was no risk or adverse event reported by the surgeon.There was a five (5) minute delay in surgery but the surgery was completed as intended.The agent was present when the event occurred and was able to provide another suitable device.A review of the device history records (dhr) wo# (b)(4) and wo# (b)(4) indicates that both lots were for 17 pieces.Both work orders were processed by the same operator through flow bench verification and tray kit assembly and were processed by the same operator through seal - tray assembly.The labels on the bottom of the tray, petg, and outer packaging all match.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.A review of the complaint databased identified for the same lots and for the same alleged issue.The root cause of this complaint is likely due to the parts were swapped between the part verification/tray kitting and the tray seal operation.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
RSP
Common Device Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15314956
Report Number1644408-2022-01115
Device Sequence Number6360954
Product Code PHX
UDI-Device Identifier00888912144612
UDI-Public(01)00888912144612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-01-032
Device Catalogue Number509-01-032
Device Lot Number381P1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-738, LOT 157N1556
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale